# SDR HNAA2023073000256

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,648 hours, 48,248 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT, STRONG BURNING ODOR DETECTED IN CABIN & FLIGHT DECK.  INSPECTED ACFT FOUND PACK 1 TO HAVE OVERTEMPED & MELTED ALL OF SLEEVES ASSOCIATED WITH PACK.   RAN PACK 2 WITH APU & BOTH ENG BLEEDS WITH NO SMELLS NOTED.  RAN ENGINES 2 TIMES AT MAX POWER ON PACK 2 NO ISSUES NOTED OR ANY SMELLS. ACFT OK FOR SERVICE.  FOUND PACK 1 TO HAVE OVER TEMPED AND ALL  ASSOCIATED SLEEVES TO BE MELTED MEL   31JUL23  05:02  GSO  C21201  21-15-11 AIR COND PACK ELECTRO/MECH N600-N649  FACT  01AUG23  06:45  MDT  R&R'D DUCT PN:C143123-6 BETWEEN DCV AND PACK VALVE  R&R'D DCV AND ALL ASSOCIATED SLEEVES IRW 21-60-01. R&R'D #100 ACM AND ASSOCIATED SLEEVES IRW 21-51-03  AND PB 21-05. FINAL OPS CHECKS OK AT THIS TIME.
